# SDR CA980430037

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3520 · Passenger Oxygen System
- Part: Head
- Part number: 9571212211
- Condition: Blown Plug
- Location: Oxy Sys
- Part time: 3,494 hours
- Component: Scott, 9571212211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE SERVICING THE OXYGEN SYSTEM AT APPROX 1600 PSI, THE OVER PRESSURE PLUG BLEW ALSO DISCHARGING THE BOTTLE AND BLOWING OUT THE DISCHARGE RELIEF INDICATOR.  CAUSE UNKNOWN.  BOTTLE RETURNED TO MANUFACTURER.  PARTS REPLACED.  PART TC:  2,555.
